Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
C. Perdig√£o; Natalia Bebiano;

Title
Extremal matrices in certain determinantal inequalities

Abstract

Journal
Linear and Multilinear Algebra

Volume
44

Year
1998

Issue

Page(s)
261-276

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia